# SDR VNAA20250610074

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT MULTIPLE LOCATIONS ON TOP OF FLOOR SUPPORT BEAM LBL27 FROM FS985 TO FS1047.   REPAIRED FLOOR BEAM LBL27 FROM F.S.985 TO F.S.1047 IAW CRJ 700 SRM 53-00-41-201-001-A01. PN MM670-35302-005
